Wednesday, January 6, 2010

Come on ovaries, lets make multiple follicles!

Yesterday I was so upset that my doctors nurse didn't call me with instructions. I had my cell phone by my side the whole day waiting for the call. Well she called my house and left a message.Why they would call my house is beyond me.
So anyways, my instructions are to decrease the Lupron to 5 units in the morning and to start Gonal-f RFF Pen, 225 units. Come in for bloodwork on Friday.

At first I was like, what! How do I do this? I am not a nurse!

I went to this website my doctor told me about. I went over and over how to use it and what to do. This is a great site.

Again, my husband was there with me for moral support. Strictly moral support. He turns his head when I stick the needle in. This is also done in the stomach. Its very much like the Lupron.

This medication is used to treat certain fertility problems in women. It provides the hormone (FSH) that helps stimulate healthy ovaries to produce eggs. This medication is usually used in combination with another hormone (hCG) for the growth and release of a mature egg (ovulation).

The side effects of this medication are:
Headache, stomach pain, bloating, redness/pain at the injection site, breast tenderness/pain, or dizziness may occur.

All in all so far I have not had any problems. The only complaint I have are headaches. I have had this one headache for 3 days now. I do not want to take anything. I just take Tylenol. To be honest it hasn't relieved any of the pain. I am going to work, but at night I cant wait to go home and lay down. I haven't worked out at all for a few days because of the headaches. They are just painful. For the last couple of nights I have been going to bed early because the pain is so bad.
I just think to myself, "this is all for a good cause. I can do this."

No comments: